MAUDE Adverse Event Report: VYAIRE MEDICAL INFANT FLOW LP NCPAP GENERATOR WITHOUT PRONGS; VENTILATOR, NON-CONTINUOUS (RESPIRATOR)

VYAIRE MEDICAL INFANT FLOW LP NCPAP GENERATOR WITHOUT PRONGS; VENTILATOR, NON-CONTINUOUS (RESPIRATOR)
Model Number PACKAGE ASSEMBLY,GENERATOR WITHOUT PRONGS
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/10/2023
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
H3: 81 other ¿ at this time, the suspect device has not been returned for evaluation.Therefore, root cause has not been determined yet.Vyaire medical will submit a supplemental report in accordance with 21 cfr section 803.56 if additional information becomes available.H3 other text : device not returned yet.
 
Event or Problem Description
It was reported to vyaire medical that the 7772000lp package assembly,generator without prongs broke in half while use on a baby.Furthermore, there was no harm done to the patient.
 
Additional Manufacturer Narrative
Result of investigation: customer sent photos of the fg part number 7772000lp with lot number unknown for the investigation.In the photos received, we can appreciate that the subcomponent generator part number cf75-113 is separated.Subsequently, customer sent 1 opened physical sample of the fg part number 7772000lp with lot number unknown for the investigation.A visual inspection was performed by quality personnel from assembly area according to pqas 7772000lp etal finding subcomponent generator part number cf75-113 separated, therefore finding the physical sample not acceptable.Additionally, the device history record should be reviewed as part of the investigation, however, as lot number was not provided for the investigation, we cannot review the device history record.Additionally, the initial report submitted under vyaire medical file identification: (b)(4) and mfr report # 8030673-2023-00349 is a duplicate of the report submitted under mfr report #8030673-2023-00350.Vyaire medical will submit a supplemental report in accordance with 21 cfr section 803.56 if additional information becomes available.

Brand Name
INFANT FLOW LP NCPAP GENERATOR WITHOUT PRONGS
Common Device Name
VENTILATOR, NON-CONTINUOUS (RESPIRATOR)
Manufacturer (Section D)
VYAIRE MEDICAL
26125 north riverwoods blvd
mettawa IL 60045
Manufacturer (Section G)
PRODUCTOS UROLOGOS DE MEXICO S.A. DE C.V.
cerrada vía de la producción
mexicali 21397
MX   21397
Manufacturer Contact
erin salbilla
510 technology drive
irvine, CA 92618
2402760001
MDR Report Key17627949
Report Number8030673-2023-00350
Device Sequence Number14986388
Product Code BZD
UDI-Device Identifier10190752152687
UDI-Public(01)10190752152687
Combination Product (Y/N)N
Initial Reporter CountryCA
PMA/510(K) Number
K031745
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Distributor
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 08/25/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberPACKAGE ASSEMBLY,GENERATOR WITHOUT PRONGS
Device Catalogue Number7772000LP
Device Lot NumberNOT PROVIDED
Was Device Available for Evaluation? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/25/2023
Supplement Date Received by Manufacturer09/21/2023
Initial Report FDA Received Date08/25/2023
Supplement Report FDA Received Date10/11/2023
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown